# SDR AALA201810039019

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 12,929 hours, 5,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R4 DOOR OUTER CONTROL HANDLE MECHANISM STICKING INTERMITTENTLY. MAINTENANCE LUBRICATED HANDLE PER AMM 12-22-52 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
